# SDR C2XA04SD007

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 4,321 hours, 2,283 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FORWARD EMERGENCY LIGHT STRIP COVER CRACKED.  REMOVED AND REPLACED MOST FORWARD EMERGENCY LIGHT STRIP COVER IAW 145XR AMM 33-50-12
